# SDR HALA2018111400583

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 33,499 hours, 5,186 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Condition: Damaged
- Location: R4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB- PRESSURE LEAK AT 4R DOOR.  UNABLE TO HOLD CABIN PRESSURE.// PRESSURIZED A/C PER A330 AMM 05-53-00 FOUND DOOR 4 RIGHT LEAKING AT BOTTOM CORNERS OF DOOR. PERFORMED REMOVAL OF DOOR 4 RIGHT SCUFF PLATE AND SCRAPPED OFF AND CLEANED OLD SEALANT PER A330 AMM 53-45-15.  NEW SEALANT AND SCUFF PLATE INSTALL NEEDS TO BE C/W. INSTALLED AFT 4R DOOR SCUFF  
PLATE PER A330 AMM 53-45-15. PRESSURIZED A/C PER A330 AMM 5-53. NO LEAKS FOUND. OK FOR SVC.
